# SDR SIMA0519

- Difficulty date: February 20, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N397AE
- Make and model: Saab 340B
- Aircraft serial: 340B397
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - EMERGENCY FLOOR LIGHTS AT SEATS 4 AND 5 DO NOT ILLUMINATE.  MAINTENANCE REPLACED LIGHT UNDER SEATS 4A AND 5A.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
